Lexapro and Weight Gain

Does lexapro cause weight gain? Many health providers are prescribing Lexapro for those who are suffering from anxiety-related and depressive-related disorders, and while the drug has been known to have many side effects, Lexapro weight gain symptoms may or may not be one of the side effects as studies have shown that those who were taking other related drugs, and those that were not on any medication at all, also experienced the same type of frequency in gaining weight.

Are Lexapro Weight Gain Symptoms Real?

There have been some rumours about these symptoms, and around 5% of patients who take the drug claim that taking Lexapro has made them gain much weight. Whether the symptoms are true or not isn’t definite as patients who were not taking Lexapro, but other drugs, were also experiencing weight gain in the same frequency.

It is unknown where Lexapro is the solely responsible for gaining the weight or whether the blame is shared between the medical conditions, changes in eating habits and other dietary habits, changes in physical activity or the desire for physical activity, and other factors.

With that being said, those who are afraid of suffering from such symptoms from taking this medication can rest assure that there are many different ways that they can ensure that it does not occur. Weight gain that occurred could be easily taken care of by monitoring and controlling eating habits, and increasing the amount of physical activity done.

While some patients have claimed that Lexapro has caused them to lose weight, scientifically, this statement may or may not be a fact as no health providers have been able to prove either side since weight gain frequency were prominent in many other related drugs, and even in those not taking any drugs at all.

Anxiety-related and depressive-related disorders can affect eating habits and also physical exercises done which in turn will affect each patient’s weight.

By carefully monitoring different factors, patients are generally able to maintain a healthy weight.

Decreasing Lexapro Weight Gain Possibilities

Those who are experiencing this condition can take note of 3 simple factors that could help them lose the weight and maintain a health appearance.

For one, consider the type of foods that are consumed. Lean meat, vegetables and fruits are most recommended as they are a part of a healthy diet.

Foods with saturated fats, trans fat, cholesterol and sodium should be avoided. Also, a minimum of 30 minutes of moderate exercise everyday has also been known to help patients maintain a healthy weight.

Last but not least, those who are taking Lexapro should not be drinking alcohol, and the alcohol can actually increase your weight in those who are taking this medication.

Those who believe that their body weight is increasing should highly consider avoiding alcohol altogether.

There are many different types of factors; however, those who are able to monitor and control their eating habits along with the type of physical exercise that they do will find that they will be able to better maintain a healthy weight.

If the condition is still experienced despite a good control over these factors, patients should highly consider consulting in a health provider or physician and seeing what else that they can do.

Medical Ways To Lower

Out of all of the drugs and medications that are on the market lately, Lexapro has been known to be one of the best drugs available in treating anxiety-related and depressive-related medical conditions. Not only has Lexapro been known to be one of the most effective drugs on the market, it is also rather accessible and can be purchased at low costs.

It’s quite ideal for most patients as it is able to relieve their symptoms rather efficiently, and allow them to lead healthy and happy lives. While Lexapro has many advantages, it also has some disadvantages to it.

For one, it has been known to cause many different types of side effects on patients. As we mentioned above, among all of the side effects that are experienced, 5% of the patients taking Lexapro claim that it has made them gain as much weight while on the drug.

Whether this is true or not is still debatable; however, those patients despite controlling their eating habits, and increasing their physical activities will want to consider consulting in a health provider and having some changes done to their dosage or have different medications prescribed.

Generally speaking, health providers will be able to help patients by either reducing the Lexapro dosage that the patient has, or putting the patient on different drugs.

By lowering the Lexapro dosage, some patients have claimed that the symptoms have been less prominent, and that they have been able to better keep a healthy weight. If not, others have decided to try different drugs that are closely similar to Lexapro although not as effective.

Some patients have claimed to be able to better keep their weight with other drugs. The symptoms have not yet been determined to be actually real as there are many studies that have shown the same increasing frequency in those who were taking different drugs or those who were not taking any drugs at all.

However, those who have been attempting to eat healthier, do more exercise, and quit alcohol and other harmful substances may want to consider taking to a health physician if they are still experiencing the symptoms.